MathSciNet Relay Station
MathSciNet bibliographic data
MR43176 (13,218d) 27.2X
Dieudonné, Jean Sur un théorème de Jessen. (French) Fund. Math. 37, (1950). 242–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement